Table of Contents
International Scholarly Research Notices
Volume 2014, Article ID 871038, 10 pages
http://dx.doi.org/10.1155/2014/871038
Research Article

Balanced Centrality of Networks

Department of Mathematics, Faculty of Science, University of Malta Msida, MSD 2080, Malta

Received 28 March 2014; Accepted 13 July 2014; Published 3 November 2014

Academic Editor: Yongtang Shi

Copyright © 2014 Mark Debono et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mark Debono, Josef Lauri, and Irene Sciriha, “Balanced Centrality of Networks,” International Scholarly Research Notices, vol. 2014, Article ID 871038, 10 pages, 2014. https://doi.org/10.1155/2014/871038.